| Model Number |
H74939135302010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified vessel of below the knee.A 3mm x 20mm x 144cm coyote es balloon catheter was advanced for dilation.During inflation at 14 atmospheres, the balloon ruptured in a pinhole form.The device was removed using normal method without issue and the procedure was completed using this device.No complications were reported, and the patient was in good condition post procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 13mm from the tip.No other issues were identified during the product analysis.
Event or Problem Description